# SDR UPS03840387

- Difficulty date: March 28, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING SKIN CRACK OUTBOARD NR 1 ENGINE PYLON STA XW 508.  FERRIED TO SAA FOR REPAIR.  *S/D*  CUT OUT CRACKED AREA ON SKIN, NDT VERIFIED NO CRACKS AT CUTOUT.  FABRICATED AND INSTALLED WING SKIN FILLER, REPAIR FILLER AND DOUBLER IAW 8110-3 APPROVED SAA SK 772-799, AS A INTERIM REPAIR FOR 18 MONTHS.
